Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 19, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 21, 2013, 3:56 PM MDT for Banner County, Kimball County, Nebraska. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2013, 3:56 PM MDT (21:56 UTC)
- Expired
- Jun 21, 2013, 4:30 PM MDT
- In force
- 34 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Banner County, NE, Kimball County, NE
The radar
The Cheyenne radar (KCYS), 111 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:10 PM MDT | HAIL 1.75 | 10 Ne Kimball, NE | |
| Jun 21, 4:11 PM MDT | HAIL 0.88 | 4 N Kimball, NE | DIME TO NICKEL SIZED HAIL AT THE INTERSECTION OF HIGHWAY 71 AND COUNTY ROAD 42. |
| Jun 21, 4:21 PM MDT | HAIL 0.88 | 9 Ne Kimball, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 1:48 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 455 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 1951 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
457
WFUS55 KCYS 212156 RRA
TORCYS
NEC007-105-212230-
/O.NEW.KCYS.TO.W.0019.130621T2156Z-130621T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
356 PM MDT FRI JUN 21 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 430 PM MDT
* AT 353 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 6 MILES NORTH OF KIMBALL...AND MOVING EAST AT
20 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN KIMBALL AND SOUTHEASTERN BANNER
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4150 10337 4125 10338 4128 10371 4139 10375
TIME...MOT...LOC 2156Z 259DEG 16KT 4133 10364
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
HAHN1 follow-up statement
119
WWUS55 KCYS 212217
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
417 PM MDT FRI JUN 21 2013
NEC007-105-212230-
/O.CON.KCYS.TO.W.0019.000000T0000Z-130621T2230Z/
BANNER NE-KIMBALL NE-
417 PM MDT FRI JUN 21 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KIMBALL AND
SOUTHEASTERN BANNER COUNTIES UNTIL 430 PM MDT...
AT 416 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES NORTH OF DIX...AND MOVING EAST AT 20 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN KIMBALL AND SOUTHEASTERN BANNER
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4128 10366 4140 10366 4150 10337 4125 10338
TIME...MOT...LOC 2217Z 259DEG 16KT 4135 10352
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
HAHNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 21, 2:20 PM MDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 21, 2:20 PM MDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 220 PM MDT FRI JUN 21 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 300 PM MDT FRI JUN 21 2013 BELIEVE WE ARE PRIMED FOR A SEVERE WEATHER EPISODE THIS AFTERNOON. CONDITIONS ARE SET FOR SEVERE THUNDERSTORMS. CHALLENGES ARE WHERE AND WHEN. CURRENTLY...STRATUS LAYER ON VISIBLE IMAGERY CONTINUES TO ERODE ACROSS DAWES AND SIOUX COUNTIES IN THE PANHANDLE AND NIOBRARA COUNTY IN EAST CENTRAL WYOMING. DEWPOINTS REMAIN EXTREMELY HIGH (FOR OUR NECK OF THE WOODS)...IN THE PANHANDLE. ALLIANCE STILL REPORTING A DEW POINT OF 67 DEGREES...WITH LOW TO MID 60S ELSEWHERE. LATEST STORM PREDICTION CENTER MESOANALYSIS SHOWING CAPE ALREADY IN MOST OF THE PANHANDLE OF 4500 TO 5000 J/KG. ALL THAT IS NEEDED IS A LIFTING MECHANISM AND THAT IS DEVELOPING. A DRY LINE LAYS ACROSS EXTREME SOUTHEASTERN WYOMING...ROUGHLY FROM JUST EAST OF CHEYENNE TO JUST WEST OF TORRINGTON AND THEN NORTHWEST TO DOUGLAS. BEHIND THIS LINE...DEWPOINTS HAVE FALLEN INTO THE 20S. ALONG THIS LINE...SEEING CU DEVELOPING ALONG THE LINE. HAVE A PRETTY GOOD CELL ALREADY DEVELOPING IN NORTHERN LARAMIE COUNTY AND SOUTHERN GOSHEN COUNTY. THIS IS MOST LIKELY THE START OF OUR EVENT. JUST RECEIVED A SWOMCD FROM SPC AT 113 PM STATING A WATCH IS LIKELY...SO ANOTHER HOUR OR SO...CONVECTION SHOULD INITIATE. LATEST HRRR COMPOSITE REFLECTIVITY FORECAST SHOWING THAT CELL IN SOUTHERN GOSHEN COUNTY TAKING OFF AROUND 3 PM. BY THAT TIME...LOW STRATUS SHOULD BE MIXED OUT OVER THE NORTHERN PANHANDLE. SUPER CELL THEN MOVES EAST INTO THE CENTRAL PANHANDLE. WITH SUCH LARGE CAPE...GOING TO SEE SOME VERY LARGE HAIL REPORTS. NAM/WRF FORECAST SOUNDINGS CONTINUE TO SHOW STRONGLY VEERING WINDS WITH NORTHEASTERLY TO EASTERLY SURFACE WINDS AND 35-40KT SOUTHWESTERLY WINDS AT 700MBS. MORE THAN ENOUGH SHEAR TO SUPPORT SUPERCELLS CONTINUING INTO THE PANHANDLE. LATEST NAM HELICITIES FOR LATER THIS AFTERNOON/EVENING SHOWING 150M2/S2...INCREASING TO OVER 300M2/S2 OVER CONVERSE AND NIOBRARA COUNTIES AFTER 00Z...SPREADING INTO THE NORTHERN PANHANDLE AFTERWARDS. LCLS QUITE LOW UP THERE AS WELL...SO THE TORNADO THREAT WILL LIKELY BE FROM 23Z THROUGH MAYBE 02 TO 03Z TIME FRAME. SEVERE THUNDERSTORMS COULD LAST WELL INTO THE EVENING AND OVERNIGHT HOURS IN THE PANHANDLE. FOR SATURDAY...PRETTY MUCH A REPEAT OF TODAY WITH SEVERE THUNDERSTORMS OVER EAST CENTRAL WYOMING AND NEBRASKA PANHANDLE. SHOULD BEGIN TO SEE A DECREASE IN LOW LEVEL MOISTURE SUNDAY AS WINDS SHIFT TO THE SOUTHWEST. COULD STILL SEE SOME SEVERE THUNDERSTORMS IN THE PANHANDLE SUNDAY AFTERNOON. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 300 PM MDT FRI JUN 21 2013 DUE TO THE THREAT OF SEVERE WEATHER THIS AFTERNOON...WILL KEEP LONG TERM DISCUSSION BRIEF SINCE NOT MUCH HAS CHANGED SINCE YESTERDAY. MODELS CONTINUING TO SHOW SOUTHWEST FLOW ALOFT AND RELATIVELY QUIET WEATHER FOR NEXT WEEK. THERE APPEARS TO BE LITTLE IN THE WAY OF RAINFALL CHANCES ACROSS SOUTHEAST WYOMING NEXT WEEK...WITH A SLIGHTLY BETTER CHANCE ACROSS WESTERN NEBRASKA ON MONDAY AHEAD OF A WEAK COOL FRONT. MODELS SHOW THIS PACIFIC FRONT SLIDING EASTWARD ACROSS THE NORTHERN ROCKIES MONDAY NIGHT AND INTO TUESDAY. THE GFS AND THE GEM HAVE TRENDED TOWARDS THE ECMWF SOLUTION...SHOWING THE FRONT STALLING FURTHER TO THE NORTH AS THE UPPER LEVEL TROUGH IS FURTHER NORTH AS WELL AND MORE PROGRESSIVE. THE MAIN IMPACT FROM THIS FRONT WILL BE WINDY CONDITIONS...MAINLY WEST OF THE LARAMIE RANGE ON MONDAY AND TUESDAY. TEMPERATURES WILL NOT LOWER MUCH...IF AT ALL...ESPECIALLY FURTHER SOUTH NEAR THE I80 CORRIDOR. THERE APPEARS TO BE A BETTER CHANCE OF TSTORMS AHEAD OF THIS FRONT ON MONDAY...AS A WEAK SHORTWAVE MOVES NORTHEAST ACROSS THE HIGH PLAINS. INCREASED POP MONDAY AND MONDAY EVENING MAINLY ACROSS WESTERN NEBRASKA. AFTER THAT...MODELS ALL INDICATE A STRONG UPPER LEVEL HIGH DEVELOPING AND INTENSIFYING NEAR THE FOUR CORNERS REGION BY WEDNESDAY AND THURSDAY. THIS WILL RESULT IN A PERIOD OF LIGHT WINDS BUT ALSO VERY WARM OR HOT TEMPERATURES THROUGH LATE NEXT WEEK. WITH THE EXCEPTION OF MONDAY...KEPT POP BELOW 10 PERCENT THROUGH THE WEEK. HIGH TEMPERATURES WILL CONTINUE TO BE ABOVE NORMAL AND GENERALLY IN THE 80S AND 90S. THIS UPPER LEVEL HIGH WILL BEGIN TO DRIFT WESTWARD BY LATE IN THE WEEK...ALLOWING A CANADIAN COLD FRONT TO PUSH SOUTH. THIS MAY INCREASE PRECIPITATION AND TSTORM CHANCES BY NEXT WEEKEND DUE FAVORABLE EASTERLY FLOW BEHIND THE BOUNDARY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING) ISSUED AT 1139 AM MDT FRI JUN 21 2013 LOW CIGS WILL LINGER THROUGH 21Z OVER PORTIONS OF THE NEBRASKA PANHANDLE WESTWARD INTO EAST CENTRAL WYOMING. OTHERWISE...VFR CONDITIONS ARE EXPECTED ALONG THE I80 CORRIDOR FROM RAWLINS TO SIDNEY NEBRASKA UNTIL LATE THIS AFTERNOON. THUNDERSTORMS...SOME SEVERE...WILL DEVELOP ALONG THE NEBRASKA/WYOMING STATE LINE AROUND 21Z AND MOVE NORTHEAST THROUGH THIS EVENING. ERRATIC GUSTY WINDS UP TO 50 MPH...HAIL...AND IFR CONDITIONS ARE POSSIBLE WITH THESE THUNDERSTORMS EAST OF A LINE FROM KIMBALL NEBRASKA TO LUSK WYOMING...INCLUDING KCDR...KSNY...KBFF...AND KAIA. THUNDERSTORMS WILL LINGER THROUGH LATE TONIGHT BEFORE PUSHING EAST OF THE AREA BY MIDNIGHT. IFR CONDITIONS IN LOW CIGS AND FOG ARE EXPECTED TO RETURN AFTER MIDNIGHT ACROSS THE HIGH PLAINS OF WESTERN NEBRASKA AND PORTIONS OF SOUTHEAST WYOMING. && .FIRE WEATHER... ISSUED AT 300 PM MDT FRI JUN 21 2013 DRY AND BREEZY CONDITIONS CONTINUE ALONG AND WEST OF THE LARAMIE RANGE THIS AFTERNOON. TO THE EAST IN THE PANHANDLE AND UP OVER NIOBRARA COUNTY...HIGH HUMIDITIES WILL LEAD TO SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. HUMIDITIES OUT WEST ONCE AGAIN IN THE SINGLE DIGITS WITH WIND GUSTS FROM THE SOUTHWEST AT 30 TO 35 MPH. WINDS WILL EASE AFTER SUNSET. CONDITIONS LOOK TO REPEAT FOR SATURDAY AND TO A LESSER EXTENT ON SUNDAY AFTERNOON. STRONG WINDS WILL CONTINUE NEXT WEEK...PARTICULARLY MONDAY NIGHT INTO TUESDAY WITH WIND GUSTS EXCEEDING 40 MPH POSSIBLE OUT WEST. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...CLAYCOMB LONG TERM...TJT AVIATION...TJT FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Jun 21, 10:44 AM MDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1044 AM MDT FRI JUN 21 2013 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119- 221645- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1044 AM MDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE OVER AND CLOSE TO THE LARAMIE RANGE EARLY THIS AFTERNOON WITH THE GREATEST THUNDERSTORM CHANCES THIS AFTER 3 PM...CONTINUING THROUGH THIS EVENING. THE MAIN THREAT FOR SEVERE THUNDERSTORMS WILL BE ALONG AND EAST OF A LINE FROM DOUGLAS TO TORRINGTON TO SIDNEY. STORMS WILL INITIALLY DEVELOP ALONG THE EAST SLOPES OF THE LARAMIE RANGE AND THEN DRIFT NORTHEAST INTO THE PLAINS. VERY LARGE HAIL WILL BE POSSIBLE WITH A FEW THUNDERSTORMS WITH HAIL UP TO THE SIZE OF BASEBALLS. IN ADDITION...ISOLATED TORNADOES ARE POSSIBLE MAINLY THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE SATURDAY AND SUNDAY WITH SEVERE STORMS A POSSIBILITY MAINLY OVER FAR EASTERN WYOMING ACROSS THE PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION LIKELY AROUND 1 PM ALONG AND WEST OF A LINE FROM DOUGLAS TO PINE BLUFFS. SPOTTERS IN EASTERN CONVERSE...ALL OF NIOBRARA COUNTY IN WYOMING AND MOST OF THE NEBRASKA PANHANDLE WILL BE NEEDED AFTER 3 PM...AND WILL LIKELY CONTINUE INTO THE EVENING HOURS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-105-109>116-221645- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1044 AM MDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 21, 2:52 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
252 PM MDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL N SIDNEY 41.13N 102.97W
06/21/2013 E1.75 INCH CHEYENNE NE PUBLIC
NORTH PART OF SIDNEY CITY LIMITS. RELAYED FROM CHEYENNE
COUNTY WARNING POINT.
&&
GCLAYCOMLocal storm report, Jun 21, 3:01 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
301 PM MDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL HARRISBURG 41.55N 103.74W
06/21/2013 E1.00 INCH BANNER NE LAW ENFORCEMENT
&&
GCLAYCOMLocal storm report, Jun 21, 3:06 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
306 PM MDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM TORNADO 6 W BROWNSON 41.17N 103.20W
06/21/2013 CHEYENNE NE TRAINED SPOTTER
TRAINED SPOTTER REPORTED A TORNADO ON THE GROUND SOUTH OF
POTTER AND INTERSTATE 80. TORNADO WAS MOVING SLIGHTLY
WEST OF DUE NORTH.
&&
TTRUDELLocal storm report, Jun 21, 3:36 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
336 PM MDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 9 ESE POTTER 41.17N 103.15W
06/21/2013 E1.75 INCH CHEYENNE NE TRAINED SPOTTER
PEA TO GOLFBALL SIZED HAIL. MILE MARKER 48 OF HIGHWAY 30.
&&
GCLAYCOMLocal storm report, Jun 21, 3:47 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
347 PM MDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 6 SSW REDINGTON 41.51N 103.33W
06/21/2013 E1.00 INCH MORRILL NE TRAINED SPOTTER
TRAINED SPOTTER REPORTED MARBLE TO QUARTER SIZED HAIL
&&
TTRUDELLocal storm report, Jun 21, 3:51 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
351 PM MDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 9 W LUSK 42.76N 104.63W
06/21/2013 E1.00 INCH NIOBRARA WY TRAINED SPOTTER
LASTED 15 MINUTES
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:38 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 52 min |
| Jun 21, 2:52 PM MDT | Severe Thunderstorm Warning | CYS | Banner | 53 min |
| Jun 21, 3:03 PM MDT | Tornado Warning | CYS | Cheyenne | 27 min |
| Jun 21, 3:22 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Morrill | 38 min |
| Jun 21, 3:30 PM MDT | Tornado Warning | CYS | Cheyenne, Morrill | 30 min |
| Jun 21, 3:48 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 42 min |
| Jun 21, 3:56 PM MDT | Tornado Warning | CYS | Cheyenne | 49 min |
| Jun 21, 4:27 PM MDT | Flash Flood Warning | CYS | Cheyenne | 6 hr |
| Jun 21, 4:28 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 47 min |
| Jun 21, 4:37 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 38 min |
| Jun 21, 5:41 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 49 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.